# SDR 2001F00277

- Difficulty date: September 5, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N474TA
- Make and model: Airbus A319-132
- Aircraft serial: 1159
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 6225130021
- Part serial: 7CFL
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - DURING FLIGHT TA582 - THE CAPTAIN REPORTED WX RADAR INOPERATIVE.  THE AIRCRAFT RETURNED TO SAL STATION FOR MAINTENANCE.  AFTER LANDING MAINTENANCE TECHNICIANS PERFORMED THE FAULT ANALYSIS TO FIND THE CAUSE OF THE REPORT.  SEVERAL TASKS WERE PERFORMED IAW AMM 34-41-00-740-002/34-41-00-001-321.  THE WX RADAR CONTROL UNIT WAS FOUND INOPERATIVE, AND IT WAS REPLACED ACCORDING TO AMM 34-41-12-00.  THE WX'D RADAR SYSTEM WAS TESTED WITH SATISFACTORY RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
